# SDR AALA20150210018

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 18,873 hours, 7,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN BETWEEN STATIONS 986 & 1040 FROM STRINGERS 20 LT - 25 LT.  ACCOMPLISHED PERMANENT REPAIR IAW EA 53-038521 DATED 09 FEB 2015.
